The Michigan Mathematical Journal

Erratum to ''Asymptotic expansion of the heat kernel for orbifolds''

Emily B. Dryden, Carolyn S. Gordon, Sarah J. Greenwald, and David L. Webb

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 66, Issue 1 (2017), 221-222.

Dates
First available in Project Euclid: 3 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1488510034

Digital Object Identifier
doi:10.1307/mmj/1488510034

Mathematical Reviews number (MathSciNet)
MR3619744

Zentralblatt MATH identifier
06723018

Citation

Dryden, Emily B.; Gordon, Carolyn S.; Greenwald, Sarah J.; Webb, David L. Erratum to ''Asymptotic expansion of the heat kernel for orbifolds''. Michigan Math. J. 66 (2017), no. 1, 221--222. doi:10.1307/mmj/1488510034. https://projecteuclid.org/euclid.mmj/1488510034


Export citation

References